# SDR ASAA2020012171914

- Difficulty date: January 17, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 47,089 hours, 13,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LENS MISSING AT AFT DIVIDER BY GALLEY (LEFT SIDE). GROUNDED - YES. INSTALLED EXIT LENS MISSING. REF B737-800 AMM 33-51-01. GRD CHECK OK.
